# SDR 95ZZZW686

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 744
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunction
- Location: Lt Eng
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 4021 - DURING TAKEOFF AT APPROXIMATELY 80 KNOTS CAPTAIN NOTICED ERRATIC TORQUE INDICATION, LEFT ENGINE.  TAKEOFF WAS ABORTED.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  PIT MAINTENANCE CONDUCTED ENGINE GROUND IAW GARRETT MM 72-00-00.  UNABLE TO DUPLICATE PROBLEM, AIRCRAFT WAS RETURNED TO SERVICE.  (W)
